# SDR DALA2019101875947

- Difficulty date: June 23, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5751 · Ailerons
- Part: Tab
- Part number: 5910045520
- Part serial: 00514
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PD: UPPER AND LOWER SKIN DAMAGE, GATE CONTACTED AILERON SURFACE.  CA: PERFORMED CSVE INSPECTION, REPAIRED UPPER AND LOWER AILERON SKIN, REPAIRED OUTBOARD HINGE FITTING, REPAIRED DAMAGED CLOSEOUT PANEL, REPLACEDSNUBBERS, RESTORED FINISH, BALANCED, REF. CMM 27-10-1 DAL REV. 13
